Eunjeong Yi

Professor
Department of Foundational Sciences, Mathematics



E-mail: yie@tamug.edu

Bldg# 3034 (MAIN), Office 414F


CV


Learn more about Eunjeong Yi

Education

Ph.D. in mathematics, University of Houston, 2003

Publications

Refereed Publications

  • “Distance-k locating-dominating sets in graphs” (with Cong X. Kang), Bull. Inst. Combin. Appl., to appear.
  • “The fractional k-truncated metric dimension of graphs", COCOA 2021, Lecture Notes in Comput. Sci. (Springer), Vol. 13135 (2021) 568-578.
  • "On the connected metric dimension of graphs and their complements", Discrete Math. Algorithms Appl., Vol. 13, No. 5 (2021) 2150059 (17 pages).
  • "Fractional Maker-Breaker Resolving Game", COCOA 2020, Lecture Notes in Comput. Sci. (Springer), Vol. 12577 (2020) 577-593.
  • "Maker-Breaker resolving game" (with Cong X. Kang, Sandi Klavzar and Ismael G. Yero), Bull. Malays. Math. Sci. Soc. Vol. 44 (2021) 2081-2099. 
  • "On the super domination number of graphs" (with Douglas J. Klein and Juan A. Rodriguez-Velazquez), Commun. Comb. Optim., Vol. 5, No. 2 (2020) 83-96.
  • "Bounds on the sum of broadcast domination number and strong metric dimension of graphs", Discrete Math. Algorithms Appl., Vol. 12 (2020) 2050010 (14 pages).
  • "On the broadcast domination number of permutation graphs", Theoret. Comput. Sci., Vol.806 (2020) 171-183.
  • "The connected metric dimension at a vertex of a graph" (with Linda Eroh and Cong X. Kang), Theoret. Comput. Sci., Vol. 806 (2020) 53-69. doi.org/10.1016/j.tcs.2018.11.002
  • "The fractional k-metric dimension of graphs" (with Cong X. Kang and Ismael G. Yero), Appl. Anal. Discrete Math., Vol. 13 (2019) 203-223.
  • "Bounds on the sum of domination number and metric dimension of graphs" (with Cong X. Kang), Discrete Math. Algorithms Appl., Vol. 10, No.5 (2018) 1850066 (15 pages).
  • "The fractional strong metric dimension in three graph products" (with Cong X. Kang and Ismael G. Yero), Discrete Appl. Math, Vol. 251 (2018) 190-203.
  • "Disjunctive Total Domination in Permutation Graphs", Discrete Math. Algorithms Appl., Vol. 9, No.1 (2017) 1750009 (20 pages).
  • "A Comparison between the metric dimension and zero forcing number of trees and unicyclic graphs" (with Linda Eroh and Cong X. Kang), Acta Math. Sin. (Engl. Ser.), Vol. 33, Issue 6 (2017) 731-747.
  • "The disjunctive bondage number and the disjunctive total bondage number of graphs", COCOA 2015, Lecture Notes in Comput. Sci. (Springer), Vol. 9486 (2015) 660-675.
  • "The effect of vertex or edge deletion on the metric dimension of graphs" (with Linda Eroh, Paul Feit and Cong X. Kang), J. Comb. (International Press), Vol.6, No. 4 (2015) 433-444.
  • "On Zero Forcing Number of Graphs and Their Complements" (with Linda Eroh and Cong X. Kang), Discrete Math. Algorithms Appl. Vol. 7(1) (2015) 1550002 (10 pages).
  • "A Comparison between the Zero Forcing Number and the Strong Metric Dimension of Graphs" (with Cong X. Kang), COCOA 2014, Lecture Notes in Comput. Sci. (Springer), Vol. 8881 (2014) 356-365.
  • "The fractional metric dimension of permutation graphs", Acta Math. Sin. (Engl. Ser.), Vol. 31 (2015) 367-382.
  • "On the geodetic number of permutation graphs", J. Appl. Math. Comput. Vol. 46 (2014) 395-406.
  • "The fractional strong metric dimension of graphs" (with Cong X. Kang), COCOA 2013, Lecture Notes in Comput. Sci. (Springer), Vol. 8287 (2013) 84-95.
  • "Metric Dimension and Zero Forcing Number of Two Families of Line Graphs" (with Linda Eroh and Cong X. Kang), Math. Bohem. Vol. 139(3) (2014) 467-483.
  • "On the Strong Metric Dimension of Permutation Graphs", J. Combin. Math. Combin. Comput. Vol. 90 (2014) 39-58.
  • "On Metric Dimension of Permutation Graphs" (with Michael Hallaway and Cong X. Kang), J. Comb. Optim. Vol. 28(4) (2014) 814-826.
  • "On Strong Metric Dimension of Graphs and Their Complements", Acta Math. Sin. (Engl. Ser.) Vol. 29(8) (2013) 1479-1492.
  • "On Metric Dimension of Functigraphs" (with Linda Eroh and Cong X. Kang), Discrete Math. Algorithms Appl. Vol. 5(4) (2013) 1250060 (13 pages)
  • "Probabilistic Zero Forcing in Graphs" (with Cong X. Kang), Bull. Inst. Combin. Appl., Vol. 67 (2013) 9-16.
  • "A Comparison on Metric Dimension of Graphs, Line Graphs, and Line Graphs of the Subdivision Graphs" (with Douglas J. Klein), Eur. J. Pure Appl. Math. Vol. 5(3) (2012) 302-316.
  • "On Zero Forcing Number of Permutation Graphs", COCOA 2012, Lecture Notes in Comput. Sci. (Springer), Vol. 7402 (2012) 61-72.
  • "Domination Value in Graphs", Contrib. Discrete Math. Vol. 7(2) (2012) 30-43.
  • "On Metric Dimension of Graphs and Their Complements" (with Linda Eroh and Cong X. Kang), J. Combin. Math. Combin. Comput. Vol. 83 (2012) 193-203.
  • "Domination Value in $P_2 \square P_n$ and $P_2 \square C_n$", J. Combin. Math. Combin. Comput. Vol. 82 (2012) 59-75.
  • "Domination in Functigraphs" (with Linda Eroh, Ralucca Gera, Cong X. Kang and Craig E. Larson), Discuss. Math. Graph Theory Vol. 32(2), (2012) 299-319.
  • "Iteration Index of a Zero Forcing Set in a Graph" (with Kiran B. Chilakamarri, Nathaniel Dean and Cong X. Kang), Bull. Inst. Combin. Appl. Vol. 64 (2012) 57-72.
  • "Functigraphs: An Extension of Permutation Graphs" (with Andrew Chen, Daniela Ferrero and Ralucca Gera), Math. Bohem. Vol. 136(1) (2011) 27-37.
  • "Graphs 2-cell Embedded in Non-orientable Surfaces and Their Coding Sequences" (with Cong X. Kang), Far East J. Math. Sci. (FJMS) Vol. 31(1) (2008) 119-129.
  • "Coding Sequences and Euler's Formula for Graphs on Surfaces" (with Siemion Fajtlowicz), Congr. Numer. Vol. 184 (2007) 65-69.
  • "The Convergence Behavior of $f_a(x)=(1+1/x)^{x+a}$" (with Cong X. Kang), College Math. J. Vol. 38 (2007) 385-387. [Cited as a reference in the chapter "The Exponential Function" of the book "More Calculus of a Single Variable" by P.R. Mercer, Springer, Undergraduate Texts in Mathematics, 2014] There is a Wolfram (Demonstrations Project) applet for the paper; see https://demonstrations.wolfram.com/TheConvergenceBehaviorOfAOneParameterFamily/
  • "Disk versus Frustum" (with Cong X. Kang), Texas College Mathematics Journal, Vol. 4 (2007) 13-20.
  • "Nevanlinna Theory and Iteration of Rational Maps" (with Min Ru), Math. Z. Vol. 249 (2005) 125-138. [Cited as a reference in the book "The Arithmetic of Dynamical Systems" by J.H. Silverman, Springer-Verlag, Graduate Texts in Mathematics 241, 2007]